# SDR SWAA2022041882839

- Difficulty date: March 12, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 38,976 hours, 23,532 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FRAME AT STA 500B UNDER LH 'Z' CHANNEL BRACKET CRACK. / [01] REMOVED BRACKET AT FWD CARGO COMP FRAME STA 500B UNDER LH Z CHANNEL REF B 737-700 SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED CLIP AT FWD CARGO COMP. STA 500B L/Z 'Z' CHANNEL BRACKET PER B737-700 SRM 51-10-02-0G-0;[03] VERIFIED STEP#1 AND #2. OK TO INSTALL CLIP.;[04] INSTALLED NEW BRACKET AT FWD CARGO COMP FRAME STA 500B UNDER LH Z CHANNEL REF B 737-700 SRM 51-40-02-0G-0. AND DWG 143A7505;[05] VERIFIED STEP 4.
